# SDR GTIA040256

- Difficulty date: March 17, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT COCKPIT FLOOR PANEL NR 1144 WOOD CRACKED, NO NONSKID.  REPAIRED CRACKED WOOD.  (M)
